# SDR DXTA200803146

- Difficulty date: June 27, 2008
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 5,569 hours, 3,279 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1437071
- Part serial: 1424
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE. FLAPS ZERO, SLATS DEPLOYED OK. REMOVED AND REPLACED NR 6 FLAP ACTUATOR, NR 1FLEX SHAFT, NR 2 FLEX SHAFT, NR 3 FLEX SHAFT, NR 4 FLEX SHAFT, NR 5 FLEX SHAFT AND NR 6 FLEX SHAFT. RIGGED FLAP SYM. REMOVED AND REPLACED SOFT START MODULE OLD P/N 6238405-30 S/N 0119 NEW P/N 6238405-34 S/N 0272. SYSTEM OPS CHECK GOOD IAW MM 27-50-01.
